Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representation type of Hecke algebras of type $A$


Authors: Karin Erdmann and Daniel K. Nakano
Journal: Trans. Amer. Math. Soc. 354 (2002), 275-285
MSC (2000): Primary 16G60, 20C08
Published electronically: July 11, 2001
MathSciNet review: 1859276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide a complete classification of the representation type for the blocks for the Hecke algebra of type $A$, stated in terms of combinatorical data. The computation of the complexity of Young modules is a key component in the proof of this classification result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G60, 20C08

Retrieve articles in all journals with MSC (2000): 16G60, 20C08


Additional Information

Karin Erdmann
Affiliation: Mathematical Institute, Oxford University, 24-29 St. Giles, Oxford, OX1 3LB, UK
Email: erdmann@maths.ox.ac.uk

Daniel K. Nakano
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02848-3
PII: S 0002-9947(01)02848-3
Received by editor(s): September 24, 1999
Received by editor(s) in revised form: August 18, 2000
Published electronically: July 11, 2001
Additional Notes: Research of the second author partially supported by NSF grant DMS-9800960
Article copyright: © Copyright 2001 American Mathematical Society